Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Isomorphism and approximation of general state Markov processes


Author: Richard Isaac
Journal: Trans. Amer. Math. Soc. 140 (1969), 367-380
MSC: Primary 60.60
DOI: https://doi.org/10.1090/S0002-9947-1969-0242256-1
MathSciNet review: 0242256
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Blackwell, Idempotent Markov chains, Ann. of Math. 43 (1942), 560-567. MR 0006632 (4:17b)
  • [2] R. V. Chacon, Identification of the limit of operator averages, J. Math. Mech. 11 (1962), 961-968. MR 0145352 (26:2883)
  • [3] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [4] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [5] W. Feller, An introduction to probability theory and its applications, Vol. 1, 2nd ed., Wiley, New York, 1957. MR 0088081 (19:466a)
  • [6] P. R. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [7] P. Halmos and J. von Neumann, Operator methods in classical mechanics. II, Ann. of Math. 43 (1942), 332-350. MR 0006617 (4:14e)
  • [8] T. E. Harris, On chains of infinite order, Pacific J. Math. 5 (1955), 707-724. MR 0075482 (17:755b)
  • [9] T. E. Harris and H. Robbins, Ergodic theory of Markov chains admitting an infinite invariant measure, Proc. Nat. Acad. Sci. U. S. A. 39 (1953), 860-864. MR 0056873 (15:140c)
  • [10] F. Hausdorff, Set theory, Chelsea, New York, 1957. MR 0086020 (19:111a)
  • [11] R. Isaac, On regular functions for certain Markov processes, Proc. Amer. Math. Soc. 17 (1966), 1308-1313. MR 0205330 (34:5159)
  • [12] T. E. Harris, The existence of stationary measures for certain Markov processes, Proc. Third Berkeley Sympos. Math. Stat. and Prob., 1954-1955, Vol. 2, Univ. of Calif. Press, Berkeley, 1956, pp. 113-124. MR 0084889 (18:941d)
  • [13] N. C. Jain, Some limit theorems for a general Markov process, Z. Wahrscheinlichkeits-theorie und Verw. Gebiete 6 (1966), 206-223. MR 0216580 (35:7411)
  • [14] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [15] J. Lamperti, Probability, Benjamin, New York, 1966. MR 0206996 (34:6812)
  • [16] Yu. V. Prokhorov, Convergence of random processes and limit theorems in probability theory, Theor. Probability Appl. 1 (1956), 157-214.
  • [17] K. L. Chung, Markov chains with stationary transition probabilities, Springer-Verlag, Berlin, 1960. MR 0116388 (22:7176)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0242256-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society